| Catalog Number |
55-10556 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a plate fracture was identified, and revision surgery is scheduled.
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional information: h6.Correction: d2a, d9.The reported plate breakages were confirmed based on the provided x rays.Additional information indicated that the plates and screws used were components of the universal 2.0 system and intended to be used together.Medical review assessed that the plates were positioned and fixated properly.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.